Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Valeev, Nurmukhamet Fuatovich

Total publications: 27 (27)
in MathSciNet: 16 (16)
in zbMATH: 12 (12)
in Web of Science: 12 (12)
in Scopus: 16 (16)
Cited articles: 18
Citations in Math-Net.Ru: 49
Citations in Web of Science: 25
Citations in Scopus: 26
Presentations: 1

Number of views:
This page:2033
Abstract pages:4720
Full texts:1490
References:417
Associate professor
Candidate of physico-mathematical sciences (1996)
Birth date: 13.04.1969
E-mail: ,
Keywords: spectral theory for differential operators; asymptotic distribution of eigenvalues, asymptotic theory of eigenfunctions; perturbation theory for differential operators; spectral theory and eigenvalue problems for symmetric and nonselfadjoint operators.
   
Main publications:
  • Valeev N. F. Singular differential operator with regularly oscillating coefficients // International conference "Differential equations and Related Topics". Moscow, 2000, p. 415–416.

http://www.mathnet.ru/eng/person17582
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:valeev.n-f
https://mathscinet.ams.org/mathscinet/MRAuthorID/351006

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. N. F. Valeev, È. A. Nazirova, Ya. T. Sultanaev, “On a Method for Studying the Asymptotics of Solutions of Odd-Order Differential Equations with Oscillating Coefficients”, Math. Notes, 109:6 (2021), 980–985  mathnet  crossref  crossref  isi  elib  scopus

   2020
2. N. F. Valeev, Y. Sh. Ilyasov, “Inverse spectral problem for Sturm–Liouville operator with prescribed partial trace”, Ufa Math. J., 12:4 (2020), 19–29  mathnet  crossref  isi  scopus

   2019
3. Y. Sh. lIyasov,N. F. Valeev, “On nonlinear boundary value problem corresponding to N -dimensional inverse spectral problem.”, J. Differ. Equations, 266:8 (2019), 4533-4543  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 5)
4. N. F. Valeev, Ya. T. Sultanaev, É. A. Nazirova, “Spectral properties of differential operators with oscillating coefficients”, Trans. Moscow Math. Soc., 80 (2019), 153–167  mathnet  crossref  elib  scopus

   2018
5. N. F. Valeev, O. V. Myakinova, Ya. T. Sultanaev, “On the Asymptotics of Solutions of a Singular $n$th-Order Differential Equation with Nonregular Coefficients”, Math. Notes, 104:4 (2018), 606–611  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
6. N. F. Valeev, Ya. Sh. Il'yasov, “On an Inverse Optimization Spectral Problem and a Corresponding Nonlinear Boundary-Value Problem”, Math. Notes, 104:4 (2018), 601–605  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  scopus
7. N. F. Valeev, È. A. Nazirova, “Direct and Inverse Spectral Problems in the Theory of Oscillations of Elastic Plates with Additional Point Interactions”, Mathematical physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 152, VINITI, Moscow, 2018, 25–33  mathnet  mathscinet
8. Ufa Math. J., 10:4 (2018), 122–128  mathnet  crossref  mathscinet  isi (cited: 3)  scopus (cited: 3)

   2016
9. N. F. Valeev, A. Eskermesuly, Ya. T. Sultanaev, “On the Deficiency Index of a Differential Operator with Fast Oscillating Coefficients”, Math. Notes, 100:3 (2016), 486–490  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 1)
10. N. F. Valeev, Yu. V. Martynova, Ya. T. Sultanaev, “Solution of a model inverse spectral problem for the Sturm–Liouville operator on a graph”, Vychisl. Metody Programm., 17:3 (2016), 204–211  mathnet  elib
11. Valeev N.F., Eskermesuly A., Nazirova E.A., “Ob asimptotike reshenii singulyarnogo differentsialnogo uravneniya chetvertogo poryadka s neregulyarnymi koeffitsientami”, Matematicheskii zhurnal., 16:1 (2016), 58-76

   2015
12. N. F. Valeev, E. A. Nazirova, Ya. T. Sultanaev, “On a new approach for studying asymptotic behavior of solutions to singular differential equations”, Ufa Math. Journal, 7:3 (2015), 9–14  mathnet  crossref  isi (cited: 3)  elib  elib  scopus (cited: 4)

   2014
13. N. F. Valeev, È. A. Nazirova, Ya. T. Sultanaev, “Distribution of the eigenvalues of singular differential operators in a space of vector-functions”, Trans. Moscow Math. Soc., 75 (2014), 89–102  mathnet  crossref  elib  elib  scopus (cited: 1)
14. N. F. Valeev, E. A. Nazirova ,Ya. T. Sultanaev, “The asymptotic of solutions of singular differential equations with large spectral parameter.”, Proc. Inst. Math. Mech., Natl. Acad. Sci. Azerb., 40:Special Issue (2014), 342-350  mathscinet  zmath

   2013
15.  N. F. Valeev, “On quasiregular spectrum of matrix pencils”, Dokl. Math., 452:4 (2013), 359Ц362.  crossref  mathscinet  zmath  scopus (cited: 1)
16. N. F. Valeev, “On quasiregular spectrum of matrix pencils”, Doklady Mathematics, 88:2 (2013), 545Ц547  crossref  mathscinet  zmath  elib  scopus (cited: 1)

   2012
17. N. F. Valeev, “On a spectral property of irregular pencils”, Ufimsk. Mat. Zh., 4:4 (2012), 45–53  mathnet  elib

   2010
18. N. F. Valeev, “The multiparameter inverse spectral problems for finite-dimensional operators”, Ufimsk. Mat. Zh., 2:2 (2010), 3–19  mathnet  zmath  elib

   2009
19. N. F. Valeev, M. G. Yumagulov, “Inverse spectral problems of the theory of identification of linear dynamic systems”, Autom. Remote Control, 70:11 (2009), 1776–1782  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)
20. N. F. Valeev, “Regular Solutions of a Multiparameter Inverse Spectral Problem”, Math. Notes, 85:6 (2009), 890–893  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 3)
21. N. F. Valeev, S. A. Rabtsevich, E. R. Nugumanov, “About the problem of characterization of the Shturm–Loiuville operator's boundary conditions by the spectrum”, Vestnik SamGU. Estestvenno-Nauchnaya Ser., 2009, no. 6(72), 12–20  mathnet
22. V. A. Sadovnichii, Ya. T. Sultanaev, N. F. Valeev, “Multiparameter inverse spectral problems and their applications”, Doklady Mathematics, 79:3 (2009), 457-460  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 4)

   2008
23. N. F. Valeev, “On localization of the spectrum of non-self-adjoint differential operators”, J. Math. Sci., 150:6 (2008), 2460–2466  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 1)

   2002
24. N. F. Valeev, “On the Density of Discrete Spectra of Sturm–Liouville Singular Operators”, Math. Notes, 71:2 (2002), 276–280  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   2000
25. N. F. Valeev,Ya. T. Sultanaev, “On the deficiency indices of a singular Sturm-Liouville operator with a rapidly oscillating perturbation”, Doklady Mathematics, 62:2 (2000), 271-273  mathscinet  zmath

   1999
26. N. F. Valeev, Ya. T. Sultanaev, “Spectral properties of the Sturm–Liouville operator in the space of vector functions”, Math. Notes, 65:6 (1999), 781–786  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)

   1994
27. N. F. Valeev, Ya. T. Sultanaev, “Asymptotic behavior of the solutions of a singular Sturm–Liouville equation”, Dokl. Math., 49:2 (1994), 403–407  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. ќптимизационные обратные спектральные задачи с неполными данными и нелинейные дифференциальные операторы
N. F. Valeev

August 12, 2021 17:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021